# SDR CA191018018

- Difficulty date: July 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10044
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE TASK OF 57-21-150 (ALTERNATE INSPECTION PROCEDURE FOR DRAIN HOLES IN LOWER WIN PLANK EFFECTIVITY: IN ACCORDANCE WITH 57-21-150 PART 6) FOUND A 0.50" CRACK LOCATED ON OR NEAR DRAIN HOLD ON UNDERSIDE OF RH WING STATION 45.00. (TC# 20191018018)
